Vol. 7, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Preperiodic points for families of polynomials

Dragos Ghioca, Liang-Chung Hsia and Thomas J. Tucker

Vol. 7 (2013), No. 3, 701–732
Abstract

Let a(λ),b(λ) [λ], and let fλ(x) [x] be a one-parameter family of polynomials indexed by all λ . We study whether there exist infinitely many λ such that both a(λ) and b(λ) are preperiodic for fλ.

Keywords
preperiodic points, heights
Mathematical Subject Classification 2010
Primary: 37P05
Secondary: 37P10
Milestones
Received: 21 September 2011
Revised: 25 March 2012
Accepted: 29 March 2012
Published: 23 August 2013
Authors
Dragos Ghioca
Department of Mathematics
University of British Columbia
Vancouver, BC V6T 1Z2
Canada
Liang-Chung Hsia
Department of Mathematics
National Taiwan Normal University
Taipei
Taiwan
Thomas J. Tucker
Department of Mathematics
University of Rochester
Rochester, NY 14627
United States